Badges (1)

About

Member has chosen to not make this information public.

Pages

Member not yet following any Pages.

Posts (25)

15 hours ago · Tips on minimising withdrawal symptoms from Effexor (aka Venlafaxine) in Depression & Anxiety

Is Effexor the only drug that has horrible withdrawal symptoms? I was on Zyprexia for years and it worked so well. I actually felt normal. My father at the age of 82 was prescribed zyprexia because of severe depression. Two days after he started it he told my sister he felt so good he wanted to dance. He was not on it very long before other medical problems arose. I believe our brain chemistry is inherited. I had to stop taking it because of extreme weight gain that I was unable to lose. I lost over 40lbs in sick for I know a year. I was weaned off but once off I was miserable. I know it took a good year or more to feel relief. I had never experienced any thing like it and could not find any other reason for my illness. I am on 37.5 mg of effexor at this time.

Sat, Feb 23 9:56am · Tips on minimising withdrawal symptoms from Effexor (aka Venlafaxine) in Depression & Anxiety

Than you Ronnie and Mary for good advise. Assisted living. No. Not at this time but certainly will be something to think about if I win the lottery. I also have thought about the "Please help I'm falling" pendant because I do take walks by myself and drive many places alone. My son used to tell me that especially when I took the dogs for a walk. I do need to be more proactive. I will start taking my cell phone and my glasses to see the cell phone to bed. I also read that you should keep your cars keys besides you so if you hear something or see someone outside you can push the panic button and wake up your neighbors. This can get you help from your neighbors or scare someone off.

Thu, Feb 21 5:18pm · Tips on minimising withdrawal symptoms from Effexor (aka Venlafaxine) in Depression & Anxiety

I thank everyone for your input in regards to Effexor. It is excellent feedback. What am I going to do? I don't know as I smile. I will discuss this at length with my medication provider and go from there. I do know that my anxiety climbs extremely high especially at night. I think in part i because now being alone I fear having something happen and no one there to hear me. I don't want to take anything that will make me sleep well for fear of not being able to wake up if something was amiss. I will get more involved in mental health and grief counseling. I will let you know what we decide about Effexor. My sister-in-law bought one of those lights which I hope will help with the depression she says she doesn't have. She bought in hope of soaking up some Vitamin D which she is very low on and cannot take a supplement. I hope her next blood tests prove that to be so.

Thu, Feb 21 6:14am · Tips on minimising withdrawal symptoms from Effexor (aka Venlafaxine) in Depression & Anxiety

Good morning. I am a member of this group which is chose because my doctor(psychiatric nurse) too me off Zoloft because of the possible side effect of blood sugar drop and I was on Zoloft a long time. She prescribed Effexor 75 mg. I don't remember if I was have negative side effects but I did note that I was gaining weight so I stopped after about 2 weeks. I was a mess and when I called her she said it was withdrawal from the effexor and put me on 37.5 with the goal I think, to stop all together. It was during the holidays and my first Christmas without my husband and we decided we would leave things as they were. I knew I could not handle withdrawal with everything else going on. I know 37.5 is not a therapeutic dose, but I am not having problems that I know of with taking it. Yes, I have depression and was thing about having her increase the effexor. As I read the posts on Effexor and withdrawal and the horrible experiences I become very frightened. As far as I know I haven't had negative side effects even when the dose was higher. I became concerned because I was reading the horror stories of withdrawal. Many of you have said that your depression and other symptoms returned when you stopped taking it. I am asking what the terrible side effects were that caused you to stop taking Effexor. I have only heard about the withdrawal. I have friends doing well the this medication and I do believe that many of us need a medication to hep with depression. I have also seen posts saying you went on a different medication for depression. If Effexor was working, as I have heard many say their symptoms returned when they stopped why did you stop? I am confused aand on the fence here on whether to continue or not. Thank you.

Tue, Feb 19 3:46pm · fibromyalgia pain in Chronic Pain

Thank you for sharing naltrexone for fibromyalgia pain. I was an addiction counselor for 25 pus year and naltrexone was prescribed for many of our patients with opiod addiction and worked well. I see my doctor next week and I will talk to her about it. I have fibromyalgia and osteoarthritis. Pain is a daily struggle for me. I am taking prescribed percocet on a daily basis and that helps with the osteoarthritis pain, but does little for the fibromyalgia pain.

Sat, Feb 16 8:29am · Pain Rehab Program decision in Chronic Pain

Thank you Dawn.

Sat, Feb 16 6:50am · Pain Rehab Program decision in Chronic Pain

I am not shutting out what you have said about pain relief and the Mayo Clinic. Sounds like an excellent program if you can do it. I have a question that some one may be able to help me with. It is away from the original topic, but does fit into pin relief. First, I am 73 years young, as I like to say. I have pain due to fibromyalgia, osteoarthritis, back pain. I have been taking percocet 7.5 for 5 years. This is prescribed by my pain management doctor. I was referred by my primary care physician. I also take 0.5 klonopin at night, 50 mil Elavil at night for fibromyalgia pain and sleep issues. In the morning I take 37.5 Effexor for depression. I have a medical marijuana card and use 1/2 dropper mid morning 15-1 (very low THC). Okay. Question. I fall asleep easily at night but then wake 2-3 times and by 5-6 I am so anxious body feels like it is burning from the inside so depressed I feel like I can't do this. I have tto leave a nice warm bed because I feel like my body is on the verge of exploding. I get up, shower, have a piece of toast and start feeling somewhat normal. I take a 1/2 of percocet because I am in pain, have a cup of coffee, get on the computer, and feel ok. I lost my husband 1 year ago and have many emotions which gets me more depressed and anxious. So, what's the question, right. Do you think that I am going through withdrawal from the percocet.? I take 3 pill a day and none after 6 pm because I take the 0.5 klonopin later and know benjo and opiods do not go together. The doctor didn't THINK so but I am concerned fearing I am that dependent.

Sat, Feb 2 4:14pm · TARLOV CYST in Chronic Pain

I have seen several people say they have Tarlov cysts. I had not heard of them before so I of course looked them up. I am very frustrated and I must say angry at doctors who are brushing you off. Tarlov cysts can and will cause severe pain, headaches and difficulty with movement as some members have described. What do they mean when they say they don't know much about them. If they don't they need to get together and find out about them. As I can see there are many people suffering from and told their pain is not caused by them. I just finished reading that pain can be very severe and other problems can occur. I also read, to my disappointment that little research has been done. It was noted that there are several treatments that may help. Have any one had their doctor explain what treatment options are available. Too often doctors brush us off with it's part of getting old, do not know much about it or that is common. Sorry, if we have pain and difficulty waling, standing, being active, there is something wrong. It frustrates me. I was told that we were not meant to be in chronic pain without even a suggestion of what the problem is. Please, for all those suffering from Tarlov's cysts get with your health provider. It seems to me that further investigation needs to be done on this rather than saying they do not have much information about this.